Square function estimates on layer potentials for higher-order elliptic equations


Barton A. , Hofmann S., Mayboroda S.

MATHEMATISCHE NACHRICHTEN, vol.290, no.16, pp.2459-2511, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 290 Issue: 16
  • Publication Date: 2017
  • Doi Number: 10.1002/mana.201600498
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.2459-2511

Abstract

In this paper we establish square-function estimates on the double and single layer potentials for divergence form elliptic operators, of arbitrary even order 2m, with variable t-independent coefficients in the upper half-space. This generalizes known results for variable-coefficient second-order operators, and also for constant-coefficient higher-order operators.